BibTeX record journals/rsa/DrmotaJS19

download as .bib file

@article{DBLP:journals/rsa/DrmotaJS19,
  author    = {Michael Drmota and
               Emma Yu Jin and
               Benedikt Stufler},
  title     = {Graph limits of random graphs from a subset of connected k-trees},
  journal   = {Random Struct. Algorithms},
  volume    = {55},
  number    = {1},
  pages     = {125--152},
  year      = {2019},
  url       = {https://doi.org/10.1002/rsa.20802},
  doi       = {10.1002/rsa.20802},
  timestamp = {Fri, 14 May 2021 08:31:03 +0200},
  biburl    = {https://dblp.org/rec/journals/rsa/DrmotaJS19.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics